# SDR AWXA0001205

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6720381
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED THRU FS 178 WL 195 LBL 24. CUT OUT DAMAGED SECTION OF INTERCOSTAL IAW SRM 53-10-08 FIG 207; HFEC - NO CRACKS NOTED; FABED REPAIR PARTS IAW 53-10-08 FIG 207; TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW 51-40-02
